# SDR RAIA00312301

- Difficulty date: December 4, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 10,206 hours, 9,700 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Condition: Unsecure
- Location: External Power
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL- LOUD RATTLING NOISES COMING FROM LEFT FWD NOSE SECTION.  MAINTENANCE SECURED GPU ACCESS DOOR.
